RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 127–133 (Mi mz2681)  

Balanced Graph Partitions

K. D. Protasova


Abstract: We prove that the set of vertices $\mathscr V$, $|\mathscr V|=rk$, of a connected graph $G$ can be split into $r$ subsets of the same cardinality in such a way that the distance between any vertex of $G$ and any subset of the partition is at most $r$.

DOI: https://doi.org/10.4213/mzm2681

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 116–121

Bibliographic databases:

UDC: 519.1
Received: 29.08.2002
Revised: 24.05.2005

Citation: K. D. Protasova, “Balanced Graph Partitions”, Mat. Zametki, 79:1 (2006), 127–133; Math. Notes, 79:1 (2006), 116–121

Citation in format AMSBIB
\Bibitem{Pro06}
\by K.~D.~Protasova
\paper Balanced Graph Partitions
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 127--133
\mathnet{http://mi.mathnet.ru/mz2681}
\crossref{https://doi.org/10.4213/mzm2681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252141}
\zmath{https://zbmath.org/?q=an:1133.05077}
\elib{http://elibrary.ru/item.asp?id=9210513}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 116--121
\crossref{https://doi.org/10.1007/s11006-006-0011-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844452851}


Linking options:
  • http://mi.mathnet.ru/eng/mz2681
  • https://doi.org/10.4213/mzm2681
  • http://mi.mathnet.ru/eng/mz/v79/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:104
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020